# SDR ABXA201007260102

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 67,528 hours, 14,966 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ACCESS DOORS LIGHT ILLUMINATED INTERMITTENTLY EICAS MESSAGE "FWD ACCESS DOOR" DISPLAYED INTERMITTENTLY.  DEFERRED FWD ACCESS DOOR INDICATION IAW MEL 52-71-1-1.
